Found: 11 resources


Narrow your search

Resource type

article (11)


Language

English (9)

Arabic (1)


Year
From To Submit

2022 (3)

2021 (3)

2020 (1)

2016 (3)

2011 (1)

Listing 1 - 10 of 11
<<
Page
of 2
Sort by

 

Computation the Optimal Solution of Octagonal Fuzzy Numbers

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2020, Volume 12, Issue 4, Pages Math Page 71-78

Modified Ranking Function to Compute Fuzzy Matrix Games

Ibn Al-Haitham Journal For Pure and Applied Sciences, 2022, Volume 35, Issue 2, Pages 59-69

An Application Model for Linear Programming with an Evolutionary Ranking Function

Ibn Al-Haitham Journal For Pure and Applied Sciences, 2022, Volume 35, Issue 3, Pages 146-154
 

Linear Programming Method Application in a Solar Cell

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2021, Volume 13, Issue 1, Pages Math Page 10-21

Listing 1 - 10 of 11
<<
Page
of 2
Sort by